# SDR WRLA2009016

- Difficulty date: January 27, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: AEA0526U1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION TPE - FOUND MACHINE DOUBLER OF LEFT SIDE WEB AT Y=1385 AND X=31.50 HAD CRACK FROM FASTENER HOLES.  REPLACED MACHINE DOUBLER ON LEFT SIDE OF WEB AT Y=1385 X=31.5 IAW SRM 51-35-01 VOL I REV 40.  REF EGAT N/R U05022.
